Texas, 2015Tornado and Flash Flooding in Texas, November 5 to 6, 2015
November 5 to 6, 2015 · NWS FWD · 22 events in 9 counties and zones
Strong to severe thunderstorms developed across north Texas on Thursday November 5 as a cold front moved southeast across the area. Severe storms produced wind and hail damage, as well as a couple of confirmed tornadoes, across the northern half of the region during the afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $191,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed across north Texas on Thursday November 5 as a cold front moved southeast across the area. Severe storms produced wind and hail damage, as well as a couple of confirmed tornadoes, across the northern half of the region during the afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Nov 5, 3:31 PM CST, 37 minutes earlier.
Area forecast discussion, Nov 5, 3:31 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CST THU NOV 5 2015
.DISCUSSION...
OUR UNUSUALLY WARM AND HUMID NOVEMBER WEATHER WILL END THIS
WEEKEND.
A LINE OF STRONG TO SEVERE CONVECTION HAS MOVED INTO THE NORTHWEST
COUNTIES THIS AFTERNOON AND WILL PROGRESS THROUGH MUCH OF THE CWA
THIS EVENING. FORCING FOR ASCENT WILL CONTINUE TO INCREASE
THROUGH THIS EVENING AS A STRONG SHORT WAVE MOVES ACROSS THE GREAT
PLAINS. AHEAD OF THE SHORT WAVE IS A 100+ KNOT JET THAT EXTENDS
DOWN INTO NORTH TEXAS WITH THE REAR ENTRANCE REGION ALOFT AIDING
FORCING FROM ABOVE. A DRYLINE OVER WEST TEXAS IS AIDING LOW LEVEL
CONVERGENCE AND HELPING TO PUSH THIS CONVECTIVE LINE ACROSS THE
REGION. THE ATMOSPHERE AHEAD OF THIS ACTIVITY IS UNSTABLE AND HAS
ENOUGH SFC-1KM HELICITY TO PRODUCE STRONG ROTATING UPDRAFTS. THUS SOME
TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH
MID EVENING AT LEAST. THE ACTIVITY COMING OUT OF THE TEXAS HILL
COUNTRY IS OF CONCERN AS IT CONTINUES TO INCREASE IN COVERAGE
THIS AFTERNOON AND INTO THE EVENING. LATER THIS EVENING...THIS
SYSTEM AND THE UPSTREAM LINEAR CONVECTION WILL LIKELY CONGEAL INTO
ONE EXTENSIVE BAND OF RAIN/STORMS. THIS WILL RESULT IN HEAVY RAIN
CORES AND ECHO TRAINING THAT WILL PRODUCE RAIN SWATCHES OF 1 TO 2
INCHES WITH SOME HIGHER AMOUNTS...THUS THE FLASH FLOOD WATCH WILL
REMAIN AS IS THROUGH MIDNIGHT.
THE ACTIVITY IS EXPECTED TO LINGER OVER THE SOUTHEAST COUNTIES
FRIDAY THROUGH SATURDAY NIGHT AS THE SYSTEM BECOMES MORE PARALLEL
TO THE UPPER FLOW. THUS...THERE IS A POTENTIAL FOR ANOTHER FLASH
FLOOD WATCH IN THIS TIME PERIOD IF HEAVY RAINFALL OCCURS BEFORE
FRIDAY NIGHT.
THE INITIAL PUSH OF COOLER AIR INTO THE REGION ON FRIDAY WILL
BRING TEMPERATURES BACK TO NORMAL...THEN AS THE UPPER TROUGH
BECOMES MORE POSITIVELY TILTED...A SECOND SURGE AND MORE WIND
WILL ARRIVE SATURDAY. THIS WILL ALSO PUSH THE RAIN OUT OF THE
SOUTHEAST COUNTIES FOR THE REST OF THE WEEKEND. SUNDAY AND MONDAY
WILL BE DRY AND THE COOLEST SO FAR THIS SEASON WITH LOWS IN THE
40S AND HIGHS IN THE 60S.
TEMPERATURES TURN WARMER TUESDAY AS ANOTHER COLD FRONT NEARS.
THIS FRONT WILL BRING RAIN CHANCES BACK TO THE REGION TUESDAY
NIGHT THROUGH THURSDAY MORNING. THE FRONT IS EXPECTED TO PUSH
THROUGH ON WEDNESDAY WITH ANOTHER ROUND OF BELOW NORMAL
TEMPERATURES ON THURSDAY. 75
&&
.AVIATION...
CIGS/VIS HAS BEEN BOUNCING AROUND AREA AIRPORTS THIS MORNING BUT
EXPECTED TO GRADUALLY IMPROVE THROUGH THE EARLY AFTERNOON. LINE OF
THUNDERSTORMS DEVELOPING OVER NORTHWEST TEXAS WILL BECOME BETTER
ORGANIZED AS THE AFTERNOON PROGRESSES AND ARE EXPECTED TO MOVE NW-
SE ACROSS THE TAF SITES GENERALLY FROM 23Z-03Z THOUGH A COUPLE OF
HOURS LATER AT KACT. EXPECT FREQUENT LIGHTNING AND GUSTY WINDS
WITH THESE THUNDERSTORMS.
FAIRLY CONFIDENT ON THE TIMING CONCERNING THIS LINE OF
THUNDERSTORMS...BUT LOWER CONFIDENCE ON WHAT MAY DEVELOP AHEAD OF
THIS LINE. APPEARS THAT THERE WILL BE SCATTERED SHOWERS WITH
EMBEDDED THUNDERSTORMS THIS AFTERNOON AHEAD OF THE LINE SO HAVE
SHRA AND VCTS AN HOUR OR SO BEFORE THE LINE MOVES THROUGH BUT WILL
CONTINUE TO MONITOR FOR POSSIBLE UPDATES DEPENDING UPON THE
DEVELOPMENT OF PRECIP THIS AFTERNOON.
FOLLOWING THE LINE OF THE THUNDERSTORMS....MVFR CIGS ARE EXPECTED
FOR A COUPLE OF HOURS BEFORE DRIER AIR STARTS TO MOVE IN AT THE
LOWER LEVELS. VFR CONDITIONS EXPECTED THEREAFTER THROUGH THE
REMAINDER OF THE TAF PERIOD.
WILEY
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 55 73 53 67 46 / 70 10 10 10 5
WACO, TX 57 72 55 66 46 / 100 30 50 30 10
PARIS, TX 56 72 52 66 41 / 100 10 10 10 10
DENTON, TX 51 71 49 66 42 / 40 10 10 10 5
MCKINNEY, TX 54 71 51 66 43 / 80 10 10 10 5
DALLAS, TX 56 72 54 67 46 / 80 10 10 10 5
TERRELL, TX 56 73 54 67 45 / 100 10 20 20 10
CORSICANA, TX 60 72 58 67 47 / 100 30 40 40 10
TEMPLE, TX 59 70 55 65 46 / 100 40 60 50 20
MINERAL WELLS, TX 49 70 49 67 41 / 20 10 10 10 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ093>095-
103>107-117>123-130>135-141>148-156>162-174-175.
&&
/75
Hazardous weather outlook, Nov 5, 3:43 AM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CST THU NOV 5 2015
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 AM CST THU NOV 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS COULD BE
STRONG TO SEVERE THIS AFTERNOON AND EVENING....WITH QUARTER SIZED
HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.
LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE
FROM COMANCHE TO SHERMAN THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH SATURDAY
NIGHT...MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR.
A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN LATE TUESDAY AND
CONTINUE WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY WEST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS AFTERNOON...AND EAST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS EVENING.
In the hours before
Special weather statement, Nov 5, 1:21 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CST THU NOV 5 2015
TXZ100-052000-
YOUNG TX-
121 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR YOUNG COUNTY UNTIL 200 PM CST...
AT 121 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF WOODSON...OR 17 MILES EAST OF THROCKMORTON...
MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM AND NEWCASTLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3318 9895 3340 9861 3340 9842 3315 9842
3297 9891 3303 9895
TIME...MOT...LOC 1921Z 235DEG 40KT 3310 9890
CAVANAUGHSpecial weather statement, Nov 5, 1:36 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CST THU NOV 5 2015
TXZ100-101-052015-
JACK TX-YOUNG TX-
136 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG AND NORTHERN JACK
COUNTIES UNTIL 215 PM CST...
AT 136 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAHAM...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GRAHAM...JACKSBORO...BRYSON...NEWPORT AND NEWCASTLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3319 9882 3340 9853 3340 9842 3347 9841
3347 9798 3344 9798 3343 9792 3332 9792
3296 9871
TIME...MOT...LOC 1936Z 230DEG 47KT 3316 9860
CAVANAUGHSpecial weather statement, Nov 5, 2:32 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CST THU NOV 5 2015
TXZ102-052115-
WISE TX-
232 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE COUNTY UNTIL
315 PM CST...
AT 232 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT AND PARADISE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3343 9739 3324 9739 3310 9765 3324 9778
3343 9757
TIME...MOT...LOC 2032Z 232DEG 40KT 3322 9764
CAVANAUGHSpecial weather statement, Nov 5, 3:08 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST THU NOV 5 2015
TXZ092-103-052200-
COOKE TX-DENTON TX-
308 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENTON AND
SOUTHEASTERN COOKE COUNTIES UNTIL 400 PM CST...
AT 308 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SANGER...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...SANGER...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH...RAY ROBERTS PARK ISLE DU BOIS AND VALLEY VIEW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 476 AND 496.
INTERSTATE 30 BETWEEN MILE MARKERS 476 AND 496.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3376 9695 3342 9695 3336 9702 3331 9739
3347 9738
TIME...MOT...LOC 2108Z 235DEG 41KT 3340 9732
CAVANAUGHSpecial weather statement, Nov 5, 3:10 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CST THU NOV 5 2015
TXZ091-092-052200-
MONTAGUE TX-COOKE TX-
310 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTAGUE AND CENTRAL
COOKE COUNTIES UNTIL 400 PM CST...
AT 310 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 17 MILES SOUTHEAST OF NOCONA...MOVING NORTHEAST AT 50
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...ST. JO...LINDSAY AND FORESTBURG.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 499 AND 503.
INTERSTATE 30 BETWEEN MILE MARKERS 499 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3375 9694 3346 9757 3350 9767 3392 9750
3383 9746 3382 9743 3382 9737 3389 9731
3386 9728 3389 9718 3380 9721 3374 9717
3372 9711 3382 9705 3385 9709 3384 9703
3389 9698 3394 9698 3395 9695 3395 9694
TIME...MOT...LOC 2110Z 230DEG 44KT 3363 9750
CAVANAUGHSpecial weather statement, Nov 5, 3:58 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CST THU NOV 5 2015
TXZ093-052245-
GRAYSON TX-
358 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAYSON COUNTY UNTIL 445
PM CST...
AT 357 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITESBORO...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...WHITESBORO...POTTSBORO...COLLINSVILLE...
KNOLLWOOD...EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD
AND SADLER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3389 9663 3390 9659 3385 9663 3384 9662
3382 9658 3382 9653 3377 9650 3378 9643
3373 9638 3370 9638 3351 9694 3385 9694
3387 9688 3385 9685 3387 9681 3386 9678
3382 9676 3383 9672 3384 9669 3392 9666
TIME...MOT...LOC 2157Z 244DEG 31KT 3365 9686
AJSEvent by event
8 hail, 6 thunderstorm wind, 4 flash flood, 2 flood, 1 tornado, 1 lightning. Local standard time, as filed.
Tornado, Tarrant
- When
- November 5, 4:08 PM CST to 4:14 PM CST
- Where
- Tarrant County, 1.35 mi ESE of Hodge to 1.87 mi ESE of Ft Worth Blue Mnd Ar
- Rating
- EF0
- Path length
- 3.87 mi
- Path width
- 40 yd
- Property damage
- $120,000
- Reported by
- NWS Employee
- Coordinates
- 32.790, -97.330
A small tornado began just after 4 PM just north of downtown Fort Worth. The tornado produced a small, yet long damage swath through the north side of the City of Fort Worth, damaging several businesses. The tornado damaged the roof of the BBVA Compass Bank building near I-35W and Meacham Blvd. Moving north the tornado then damaged part of Five Star Ford Collision Repair near I-35W and Loop 820. The tornado picked up a loose truck bed from the repair shop and tossed it about a quarter mile onto Loop 820.
Lightning, Denton
- When
- November 5, 4:34 PM CST
- Where
- Denton County, 1 mi NE of Sanger Lane Arpt
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 33.379, -97.136
Lightning started a house fire on Harvest Moon Lane in Sanger. The fire was quickly extinguished with minimal damage to the home.
Hail, Wise
- When
- November 5, 5:04 PM CST
- Where
- Wise County, Decatur
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.230, -97.600
Quarter-sized hail was reported by a HAM radio operator in Decatur, TX.
Thunderstorm Wind, Denton
- When
- November 5, 5:04 PM CST
- Where
- Denton County, 3.23 mi N of Sanger
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Newspaper
- Coordinates
- 33.417, -97.176
A semi-tractor trailer overturned in high winds on Interstate 35 near the Denton/Cooke County line. The truck landed on a car passing by at the time. The driver of the car sustained minor injuries.
Hail, Cooke
- When
- November 5, 5:09 PM CST
- Where
- Cooke County, Valley View
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.480, -97.170
Emergency management reported quarter-sized hail just southeast of Valley View, TX.
Hail, Wise
- When
- November 5, 5:10 PM CST
- Where
- Wise County, Decatur
- Measured
- 2.75 in hail
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 33.230, -97.600
The Decatur Police Department reported baseball sized hail, which produced damage to several of their police vehicles.
Hail, Wise
- When
- November 5, 5:10 PM CST to 5:11 PM CST
- Where
- Wise County, Decatur
- Measured
- 1.75 in hail
- Reported by
- Social Media
- Coordinates
- 33.230, -97.600
A public report of golf-ball sized hail was reported via social media in Decatur, TX at 510 PM.
Hail, Wise
- When
- November 5, 5:11 PM CST
- Where
- Wise County, Decatur
- Measured
- 2 in hail
- Reported by
- NWS Employee
- Coordinates
- 33.230, -97.600
A National Weather Service employee reported hen-egg sized hail in Decatur, TX.
Hail, Wise
- When
- November 5, 5:13 PM CST
- Where
- Wise County, Herman
- Measured
- 2 in hail
- Reported by
- NWS Employee
- Coordinates
- 33.170, -97.530
A National Weather Service Employee reported golf-ball to hen-egg sized hail just southeast of Decatur, TX.
Thunderstorm Wind, Anderson
- When
- November 5, 5:15 PM CST
- Where
- Anderson County, 4.52 mi SSE of Palestine
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Newspaper
- Coordinates
- 31.691, -95.596
Strong thunderstorm winds knocked down a few trees and power lines and possibly damaged a garage along Anderson County Road 142 between Palestine and Elkhart.
Thunderstorm Wind, Wise
- When
- November 5, 5:21 PM CST
- Where
- Wise County, Decatur
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.230, -97.600
A trained storm spotter reported 12-inch diameter tree limbs down just south of Decatur, TX.
Hail, Denton
- When
- November 5, 5:25 PM CST
- Where
- Denton County, 2 mi N of Krum
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.299, -97.250
A trained spotter reported one-inch diameter hail approximately 2 miles north of Krum, TX.
Thunderstorm Wind, Denton
- When
- November 5, 5:27 PM CST
- Where
- Denton County, Krum
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 33.270, -97.250
A public report indicated that roof damage occurred to a mobile home in Krum, TX. Part of the roof was peeled back.
Hail, Denton
- When
- November 5, 5:47 PM CST
- Where
- Denton County, Ponder
- Measured
- 1.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.180, -97.300
Amateur radio reported golf-ball sized hail near Hwy 156 in Ponder, TX.
Thunderstorm Wind, Denton
- When
- November 5, 5:56 PM CST
- Where
- Denton County, 0.21 mi SSE of Denton Muni Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.197, -97.199
A 60 MPH wind gust was measured by the Denton, TX ASOS.
Thunderstorm Wind, Denton
- When
- November 5, 6:03 PM CST
- Where
- Denton County, 0.57 mi ENE of Ponder
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 33.184, -97.292
The light poles at the Ponder High School football stadium were bent in half by thunderstorm winds.
Flash Flood, Cooke
- When
- November 5, 6:15 PM CST to 9:15 PM CST
- Where
- Cooke County, 3.16 mi NNE of Myra to 1.2 mi SSE of Myra
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 33.675, -97.309
A public report was received around 615 PM indicating that low water crossings had become impassable and bar ditches had become full.
Flash Flood, Grayson
- When
- November 5, 6:21 PM CST to 9:15 PM CST
- Where
- Grayson County, 1.05 mi SSE of Pottsboro Loes Arpt to 1.4 mi SSW of Fink
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.816, -96.692
Emergency management reported that 4 to 6 inches of water covered Highway 289 at FM 406.
Flood, Hunt
- When
- November 5, 10:00 PM CST to 11:00 PM CST
- Where
- Hunt County, 1.78 mi NE of Wieland to 2.65 mi ENE of Wieland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.039, -96.010
Hunt County Sheriff's Department reported that Highway 69 was closed for about half an hour due to high hater.
Flash Flood, Navarro
- When
- November 6, 12:05 AM CST to 2:05 AM CST
- Where
- Navarro County, 1.8 mi ESE of Corsicana to 2.14 mi SE of Corsicana
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.089, -96.442
Emergency management reported that Interstate 45 at mile marker 230 was under 1 foot of water. A water rescue was needed in this location.
Flash Flood, Navarro
- When
- November 6, 12:10 AM CST to 2:10 AM CST
- Where
- Navarro County, 1.41 mi W of Corsicana Arpt to 0.74 mi SSW of Corsicana
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.118, -96.494
Emergency management reported that several roads in and around Corsicana, TX had become flooded.
Flood, Bell
- When
- November 6, 12:21 AM CST to 2:21 AM CST
- Where
- Bell County, Killeen to 2.59 mi ENE of (Grk)gray Aaf Ft Hoo
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 31.130, -97.730
A social media report indicated that minor flooding was occurring in Killeen, TX.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Idaho, November 5, 20151 death · 1 event
- Hail and Damaging Wind in Kansas, November 5, 2015$50,000 · 1 in hail · 5 events
- Tornado in Oklahoma, November 5, 2015$10,000 · EF1 · 1 event
- Tornado and Hail in Oklahoma, November 5, 2015$9,000 · EF0 · 11 events
- High Surf in Hawaii, November 5 to 18, 20158 events
- Winter Weather in Colorado, November 5 to 6, 20156 events
- Dense Fog in Maryland, November 5 to 6, 20155 events
- Hail in Kansas, November 5, 20151.5 in hail · 5 events
- Heavy Rain in Missouri, November 5, 20153 events
- Dense Fog in Virginia, November 5, 20152 events
- Hail in Oklahoma, November 5, 20151 in hail · 2 events
- High Wind in Texas, November 5, 201559 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 606433, 608675, 603305, 607017, 603306, 603308, 603319, 603321, 603310, 609070, 607018, 603312, 606596, 603315, 607016, 606595, 607281, 607283, 607305, 607294, 607295, 607308.